# SDR ASAA2020102733435

- Difficulty date: October 27, 2020
- Submitted: October 29, 2020
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 37,341 hours, 10,765 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Controller
- Part number: 6228145
- Part serial: 62281406259
- Condition: Faulted
- Location: Lt A/C Pack
- Part time: 37,341 hours, 10,765 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATED UNSOLICITED WITH A DUCT PRESSURE DIFFERENTIAL OF 25 PSI.  15 PSI ON LEFT AND 40 PSI ON RIGHT.  PACK LIGHT EXTINGUISHED ON MASTER CAUTION RESET.  GROUNDED-YES.  INITIAL T/S, RECALL TEST FOUND NR 1 PACK LIGHT ILLUMINATED, PZTC NR 1 FAULTED RAM AIR ACT, RESET FAULT REF B737-800 AMM 21-51-00-700-803.  OPERATIONS BOTH LT & RT PACK FOR 30 MINUTES, NO FAULT PRESENT & NO FAULT ON RECALL TEST, AMM 21-00-00.  UNABLE TO DUPLICATE DISCREPANCY.  DUE TO PAST MX HISTORY, REPLACED PZTC NR 1 FOR PRECAUTION.   INSTALLATION TEST GOOD AMM 21-61-20/401.
